# SDR A6WA20120920025

- Difficulty date: September 13, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Worn
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR FWD AND AFT LATCH CAMS HAVE WEAR MARKS.  BLENDED OUT DAMAGE TO SMOOTH CONTOUR AND PASSIVATED LATCH CAMS IAW REO 601R-52-11-2699.
